MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The diu150 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient had double visual acuity (va), thus the iol was explanted in a secondary surgical procedure and replaced with a drt150 5.5 iol.Through follow-up complaint was clarified as due to visual acuity.Patient visual symptoms lasted about twelve (12) days.There was no incision enlargement, no sutures, nor vitrectomy during the iol explant procedure.Patient prognosis post lens exchange is unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 12-jan-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside a sealed non-johnson & johnson pouch in a plastic bag.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue with one haptic detached and missing.The lens was cleaned and inspected, and no further issues were identified during the product evaluation it was confirmed that the physical characteristics of the lens matched a diu150 model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that this production order was released within diopter specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order ¿ eye irritation; treatment not required/not reported.These complaint issues reported are not related.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23824210
Report Number3012236936-2025-000337
Device Sequence Number9267670
Product Code MJP
UDI-Device Identifier05050474746336
UDI-Public(01)05050474746336(17)260131
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDIU150
Device Catalogue NumberDIU150U095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown